# SDR ASAA1148982

- Difficulty date: January 6, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 58,334 hours, 35,608 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Part number: 311A151911
- Condition: Chafed
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON OUTBOARD FAN COWL SUPPORT CHORD IS CHAFED NAC STA 166.50 TO 196.70.  REPAIRED RT PYLON O/B CHORD IAW EA 400 54EA 04609.
